Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 749684, 7 pages
http://dx.doi.org/10.1155/2013/749684
Research Article

Regularly -Convergence and Regularly -Cauchy Double Sequences of Fuzzy Numbers

1Department of Mathematics, Kocatepe University, Gazligöl Yolu, 03200 Afyon, Turkey
2Department of Mathematics, Celal Bayar University, 45040 Manisa, Turkey
3Department of Mathematics, Fatih University, The Hadimköy Campus, Büyükçekmece, 34500 Istanbul, Turkey

Received 1 November 2012; Accepted 28 February 2013

Academic Editor: Malte Braack

Copyright © 2013 Erdinç Dündar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we introduce the notions of regularly , -convergence and regularly , -Cauchy double sequence of fuzzy numbers. Also, we study some properties of these concepts.